MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC PRISMAFLEX SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

VANTIVE US HEALTHCARE LLC PRISMAFLEX SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 106696
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to use, a leak was observed at the "green line" of a prismaflex m60 set.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information/correction: d1, d4, d9, g4, h3, h6, h11.H11: the device was available for evaluation.Visual inspection of the actual sample showed that the pump segment dialysate line was damaged.A hole was observed in the pump segment, which allowed the reported leakage.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The reported condition was verified.The cause of the damage was not determined.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PRISMAFLEX SET
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
round lake IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - MEYZIEU
7, av. lionel terray, b.p. 126
meyzieu cedex rhone 69883
FR   69883
Manufacturer Contact
25212 w. il route 120
round lake, IL 60073
2242706717
MDR Report Key23645625
Report Number8010182-2025-00763
Device Sequence Number10108381
Product Code KDI
UDI-Device Identifier07332414064549
UDI-Public07332414064549
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K041005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number106696
Device Lot Number24J0032
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown